Alert archive / Indiana / Flash Flood Warnings in 2008
Flash Flood Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 3, 2008, 9:55 PM EDT for Fayette County, Union County, Wayne County, Indiana; Butler County, Preble County, Ohio. It was in force for 2 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 9:55 PM EDT (01:55 UTC)
- Expired
- Jun 4, 2008, 12:00 AM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Butler County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:10 PM EDT | FLOOD | Camden, OH | SEVERAL ROADS ACROSS PREBLE COUNTY WERE FLOODED. |
| Jun 3, 10:41 PM EDT | FLOOD | 3 Sw Eaton, OH | FLOODING IN THE LAKEGREN COMMUNITY. TWO HOUSES FLOODED WITH EVACUATIONS OF THE RESIDENTS. |
| Jun 3, 10:45 PM EDT | FLOOD | 2 Wsw Camden, OH | MORNING SUN ROAD IS CLOSED DUE TO HIGH WATER. OTHER FLOODING ISSUES REPORTED COUNTYWIDE THROUGHOUT PREBLE COUNTY. |
| Jun 3, 10:45 PM EDT | FLOOD | Boston, IN | OLD ROUTE 122 FLOODED AND CLOSED IN BOSTON. |
| Jun 3, 10:45 PM EDT | FLOOD | Richmond, IN | US ROUTE 27 CLOSED DUE TO FLOODING NEAR RICHMOND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 431 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 30.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 040156
FFWILN
INC041-161-177-OHC017-135-040400-
/O.NEW.KILN.FF.W.0009.080604T0155Z-080604T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
BUTLER COUNTY IN SOUTHWEST OHIO...
PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL MIDNIGHT EDT.
* AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATED BETWEEN TWO AND THREE INCHES OF RAIN HAD
FALLEN SINCE 8 PM.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1 TO 2 INCHES POSSIBLE THROUGH MIDNIGHT EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...CAMBRIDGE
CITY...CENTERVILLE...CONNERSVILLE...EATON...FAIRFIELD...HAMILTON...
MIDDLETOWN AND MONROE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS...ESPECIALLY IF VISIBILITY IS RESTRICTED
DUE TO HEAVY RAIN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY
AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS SHOULD NOT
DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3990 8518 3985 8448 3959 8447 3958 8436
3955 8436 3955 8435 3931 8435 3936 8479
3952 8481 3951 8529
TIME...MOT...LOC 0155Z 180DEG 0KT 3943 8524
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 7:19 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 3, 7:19 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 719 PM EDT TUE JUN 3 2008 .SYNOPSIS... A WARM FRONT WILL LIFT THROUGH THE OHIO VALLEY AND STALL NORTH OF THE INTERSTATE 70 CORRIDOR OVERNIGHT AND TOMORROW. AN UPPER LEVEL WAVE WILL MOVE EAST OVERNIGHT AND EARLY ON WEDNESDAY. THE BOUNDARY THAT WILL LINGER NORTH OF THE INTERSTATE WILL LIFT THROUGH THE GREAT LAKES REGION ON WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... ANOTHER UPDATE TO THE FORECAST AS MENTIONED EARLIER TO REMOVE REMAINDER OF THE WATCHES WITH STABLE AIR WORKING IN BEHIND REMNANTS OF BOW ECHO. STILL KEPT POSSIBILITY OF SEVERE OVER NRN CWA AFTER MIDNIGHT WHEN ANY FUTURE DEVELOPMENT MAY BE WORKING INTO THE AREA ALONG THE WARM FRONT. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH WEDNESDAY NIGHT/... A WARM FRONTAL BOUNDARY WILL LAY OUT ALONG AND N OF THE I-70 CORRIDOR AND REMAIN A THREAT FOR DAMAGING WINDS TO BE PRODUCED IN THUNDERSTORM ACTIVITY. KEPT A CHANCE FOR SEVERE IN THIS AREA THROUGH WED MORNING. THE THREAT AREA WILL QUICKLY MOVE E AHEAD OF THE UPPER TROUGH AND ANY RAIN SHOULD TAPER OFF IN THE AFTERNOON...POSSIBLY EARLY EVENING OVER CENTRAL OHIO. UPPER FORCING EXITS OHIO VALLEY AND THE BOUNDARY N OF THE INTERSTATE WILL LIFT NE AS A WARM FRONT OVERNIGHT WED AND INTO THURS. HUMID CONDITIONS WILL PERSIST BEHIND THIS FRONT FOR MOST OF THE REGION DURING THE SHORT TERM OF THE FORECAST. TEMPS WERE ONLY BUMPED A DEGREE OR SO OVER THE NEXT 36 HOURS...NOTHING SIGNIFICANT. DEWPOINTS WERE RAISED A LITTLE IN THE LATTER PART OF THIS FORECAST PERIOD. && .LONG TERM /THURSDAY THROUGH TUESDAY/... UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER WAVE PASSES THROUGH THE GREAT LAKES. LOOKS LIKE THE FRONT WILL HAVE A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE. KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS. SHOULD BE GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL BE CLOSER TO THE PERIPHERY OF THE RIDGE. && .AVIATION /23Z TUESDAY THROUGH SUNDAY/... AIRMASS IS IN THE PROCESS OF RE-DESTABILIZING ACROSS THE AREA LATE THIS AFTERNOON IN WAKE OF EARLIER CONVECTION. WARMER AIR IS SURGING UP FROM THE SOUTHWEST AND DEWPOINTS ARE CREEPING UP INTO THE UPPER 60S AND LOWER 70S. THIS HAS HELPED THUNDERSTORMS TO DEVELOP RAPIDLY IN THE PAST HOUR ALONG BOUNDARY STRETCHING FROM EAST CENTRAL INDIANA INTO SOUTH CENTRAL OHIO. THESE WILL LIKELY CONTINUE TO TRACK EAST ACROSS THE KILN AND POSSIBLY THE KDAY TAF SITES THROUGH THE FIRST COUPLE OF HOURS OF THE TAF PERIOD. EXPECT TO SEE MORE WIDESPREAD DEVELOPMENT LATER THIS EVENING BACK ACROSS ILLINOIS AND INTO INDIANA AS LOW LEVEL JET BEGINS TO INCREASE. THESE STORMS WILL LIKELY TRACK EAST SOUTHEAST ALONG DEVELOPING INSTABILITY BOUNDARY. GIVEN CONDITIONAL DEVELOPMENT AND UNCERTAINTY IN EXACT TRACK THOUGH...WILL HANDLE TAFS WITH A VCTS THROUGH MUCH OF THE OVERNIGHT PERIOD. THIS WILL HAVE TO BE FINE TUNED ONCE WE SEE IF/WHEN/WHERE DEVELOPMENT OCCURS BACK TO OUR WEST LATER THIS EVENING. WILL THEN ALLOW FOR A BREAK THROUGH LATE MORNING BEFORE TSTM THREAT RETURNS THROUGH THE AFTERNOON AS AIRMASS DESTABILIZES ONCE AGAIN. OUTLOOK...TSTMS POSSIBLE WEDNESDAY NIGHT AND THURSDAY...WITH POTENTIAL FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...HAWBLITZEL AVIATION...JGL
Hazardous weather outlook, Jun 3, 8:51 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 851 PM EDT TUE JUN 3 2008 INZ050-058-059-066-073>075-KYZ091>093-OHZ042-051>055-060>065-070>074- 077>082-088-050100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 851 PM EDT TUE JUN 3 2008 ...TORNADO WATCH 441 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS OVERNIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. OHZ026-034-035-043>046-056-050100- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-LICKING- 851 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ080-KYZ089-090-094>100-050100- SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS- 851 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY AND NORTHERN KENTUCKY. .DAY ONE...TONIGHT A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 3, 5:14 PM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 4 S DILLSBORO 38.96N 85.06W
06/03/2008 DEARBORN IN AMATEUR RADIO
NUMEROUS LARGE TREES DOWN.
&&
JDRLocal storm report, Jun 3, 5:21 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 W FARMERS RETREAT 38.98N 85.14W
06/03/2008 RIPLEY IN AMATEUR RADIO
LARGE PORCH DESTROYED AND LARGE TREES UPROOTED AND
CARPORT OFF FOUNDATION AND THROWN SEVERAL YARDS
&&
JDRLocal storm report, Jun 3, 5:33 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG RISING SUN 38.95N 84.86W
06/03/2008 OHIO IN TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN.
&&
HATZOSLocal storm report, Jun 3, 6:04 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 1 S VANCEBURG 38.58N 83.32W
06/03/2008 LEWIS KY LAW ENFORCEMENT
TREES DOWN.
&&
SFHLocal storm report, Jun 3, 6:18 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG BUTLER 38.79N 84.37W
06/03/2008 PENDLETON KY LAW ENFORCEMENT
TREES DOWN.
&&
SFHLocal storm report, Jun 3, 6:34 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG ORANGEBURG 38.57N 83.69W
06/03/2008 MASON KY LAW ENFORCEMENT
TREES DOWN.
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:21 PM EDT | Tornado Warning | ILN | Fayette, Franklin, Union | 39 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 42 min |
| Jun 3, 9:07 PM EDT | Tornado Warning | ILN | Union, Wayne | 38 min |
| Jun 3, 9:34 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 56 min |
| Jun 3, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Union | 49 min |
| Jun 3, 11:59 PM EDT | Areal Flood Advisory | ILN | Wayne | 2 hr |
| Jun 4, 2:07 AM EDT | Areal Flood Advisory | ILN | Wayne | 113 min |
| Jun 4, 3:11 AM EDT | Flash Flood Warning | ILN | Wayne | 6 hr |
| Jun 4, 3:48 AM EDT | Flood Watch | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 20 hr |
| Jun 4, 8:03 AM EDT | Areal Flood Advisory | ILN | Dearborn, Franklin, Ripley | 15 min |
| Jun 4, 8:16 AM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ripley | 3 hr |
| Jun 4, 8:21 AM EDT | Areal Flood Advisory | ILN | Fayette, Union | 3 hr |
| Jun 4, 11:44 AM EDT | Areal Flood Advisory | ILN | Dearborn, Ripley | 2 hr |
| Jun 4, 12:47 PM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 43 min |
| Jun 4, 1:11 PM EDT | Areal Flood Advisory | ILN | Switzerland | 2 hr |
| Jun 4, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 30 min |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 64 min |
| Jun 4, 5:16 PM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 3 hr |
| Jun 4, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 45 min |
| Jun 4, 5:59 PM EDT | Tornado Warning | ILN | Dearborn, Ohio | 46 min |
| Jun 4, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 47 min |
| Jun 3, 8:03 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 57 min |
| Jun 3, 8:12 PM EDT | Tornado Warning | ILN | Clinton, Greene, Montgomery, Warren | 48 min |
| Jun 3, 8:13 PM EDT | Tornado Warning | ILN | Fayette, Pickaway, Ross | 47 min |
| Jun 3, 8:40 PM EDT | Tornado Warning | ILN | Clinton | 50 min |
| Jun 3, 8:41 PM EDT | Tornado Warning | ILN | Butler, Preble | 49 min |
| Jun 3, 8:44 PM EDT | Tornado Warning | ILN | Ross | 46 min |
| Jun 3, 8:59 PM EDT | Tornado Warning | ILN | Hocking | 31 min |
| Jun 3, 9:01 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more | 119 min |
| Jun 3, 9:17 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland, Ross | 58 min |
| Jun 3, 9:28 PM EDT | Tornado Warning | ILN | Butler, Warren | 47 min |
| Jun 3, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 46 min |
| Jun 3, 10:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 43 min |
| Jun 3, 10:11 PM EDT | Tornado Warning | ILN | Pike, Ross | 49 min |
| Jun 3, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 29 min |
| Jun 3, 10:42 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more | 4 hr |
| Jun 3, 11:32 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more | 118 min |
| Jun 3, 11:56 PM EDT | Tornado Warning | ILN | Clinton, Warren | 49 min |
| Jun 4, 2:48 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Miami | 42 min |
| Jun 4, 3:03 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 58 hr |
| Jun 4, 3:23 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 67 min |
| Jun 4, 3:28 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami, Montgomery, Preble | 3 hr |
| Jun 4, 3:52 AM EDT | Flash Flood Warning | ILN | Darke, Miami | 9 hr |
| Jun 4, 4:18 AM EDT | Flash Flood Warning | ILN | Montgomery, Preble | 9 hr |
| Jun 4, 4:24 AM EDT | Flash Flood Warning | ILN | Clark | 8 hr |
| Jun 4, 7:43 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 4, 7:46 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 44 min |
| Jun 4, 7:51 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 39 min |
| Jun 4, 8:10 AM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Hamilton, Warren | 2 hr |
| Jun 4, 8:13 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 47 min |
| Jun 4, 8:17 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 43 min |
| Jun 4, 8:33 AM EDT | Severe Thunderstorm Warning | ILN | Highland, Pickaway, Pike, Ross | 57 min |
| Jun 4, 8:41 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 3 hr |
| Jun 4, 9:09 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 51 min |
| Jun 4, 9:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Licking, Pike, Ross | 3 hr |
| Jun 4, 10:07 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 2 hr |
| Jun 4, 10:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 4, 12:38 PM EDT | Flash Flood Watch | ILN | Scioto | 9 hr |
| Jun 4, 12:50 PM EDT | Areal Flood Advisory | ILN | Champaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more | 3 hr |
| Jun 4, 1:56 PM EDT | Flash Flood Warning | ILN | Adams, Brown | 3 hr |
| Jun 4, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 45 min |
| Jun 4, 3:00 PM EDT | Flash Flood Warning | ILN | Scioto | 2 hr |
| Jun 4, 6:22 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 38 min |
| Jun 4, 6:26 PM EDT | Flash Flood Warning | ILN | Butler, Clermont, Hamilton | 3 hr |
| Jun 4, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 64 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 59 min |
| Jun 4, 6:40 PM EDT | Tornado Warning | ILN | Adams, Brown | 35 min |
| Jun 4, 6:43 PM EDT | Tornado Warning | ILN | Brown, Clermont | 47 min |
| Jun 4, 6:48 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Scioto | 3 hr |
| Jun 4, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Greene, Highland, Warren | 55 min |
| Jun 4, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 66 min |
| Jun 4, 7:03 PM EDT | Tornado Warning | ILN | Adams, Brown | 27 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 38 min |
| Jun 4, 7:08 PM EDT | Tornado Warning | ILN | Adams, Scioto | 52 min |
| Jun 4, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more | 53 min |
Nearby
Flash Flood Warnings in Indiana, 2008Flash Flood Warnings in Ohio, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.